# SDR DALA2024020401516

- Difficulty date: February 3, 2024
- Submitted: February 4, 2024
- Operation: Air carrier
- Aircraft: N319US
- Make and model: Airbus A320-211
- Aircraft serial: 208
- Aircraft time: 92,087 hours, 42,894 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Part number: UNKNOWN
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3219 DISC: DURING WAKE-UP EMERGENCY LGT @ 23D HOUSING BROKEN. C/A: RPLCD P/N 1013436-015KA06. (LP: 5007668)
